# SDR SWIA202054757

- Difficulty date: November 6, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER HINGE LINE SKIN IS CHAFED BETWEEN WS 348 AND WS 353 APPROXIMATELY .750IN WIDE X .020 DEEP.  C-CHECK RO 12/24/2020.  RECEIVED NEW SERVICEABLE AILERON PN: CC670-13000-1 SN: 7678, REF CAMP 21674471 FOR INSTALL.
